MathSciNet Relay Station
MathSciNet bibliographic data
MR1239244 11N64
Grabner, Peter J. Completely $q$-multiplicative functions: the Mellin transform approach. Acta Arith. 65 (1993), no. 1, 85–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement